# SDR ABXA20221019116

- Difficulty date: October 17, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 89,208 hours, 26,918 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Control Unit
- Condition: None
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH LH GENERATOR DISCONNECTED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE RESET LEFT HAND GENERATOR. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
